MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS

BOSTON SCIENTIFIC CORPORATION MUSTANG?; STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Model Number H74939171120470
Medical Device Problem Codes Leak/Splash (1354); Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket / 510(k) #: k141521, k141597.
 
Event or Problem Description
It was reported that balloon rupture occurred.A dialysis patient underwent percutaneous transluminal angioplasty (pta) in the severely calcified cephalic artery.A 12.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.Upon checking, it was noted that the contrast was leaking liquid.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Event or Problem Description
It was reported that balloon rupture occurred.A dialysis patient underwent percutaneous transluminal angioplasty (pta) in the severely calcified cephalic artery.A 12.0 x 40, 75 cm mustang balloon catheter was advanced for dilation.During the procedure, the balloon ruptured.Upon checking, it was noted that the contrast was leaking liquid.The procedure was completed with a different device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b: pro code (product code): fge, lit.G4: premarket/510(k) #: k141521, k141597.Device evaluated by mfr: the mustang was returned for analysis a visual examination identified that the balloon was tightly folded, which indicates that the device was not subjected to positive pressure.The returned device was attached to an inflation unit and positive pressure was applied.The balloon was inflated to its rate of burst pressure of 14 atmospheres for 30 seconds using deionizes water and digital timer: g24610, without issue.A vacuum was then applied.The inflation device was verified at 14 atmospheres, before and after use with calibrated pressure gauge g19252.This inflation to rate of burst pressure of 14 atmospheres was repeated three times with no leaks or drop in pressure noted.No issues were identified with the balloon material.No issues were noted with the tip of the device.A visual examination found no issue with the markerbands.A visual and tactile examination identified no issues with the shaft of the device.

Brand Name
MUSTANG?
Common Device Name
STENTS, DRAINS AND DILATORS FOR THE BILIARY DUCTS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22115389
Report Number2124215-2025-34620
Device Sequence Number4109854
Product Code FGE
UDI-Device Identifier08714729793441
UDI-Public(01)08714729793441(17)250617(10)29613938
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K141597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/17/2025
Device Model NumberH74939171120470
Device Catalogue NumberH74939171120470
Device Lot Number0029613938
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexMale